# SDR UALA2013061204033

- Difficulty date: June 12, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 87,608 hours, 13,935 cycles
- Engine: Pwa PW4060
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: S242T210211
- Part serial: 1
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ADC APPEARED TO HAVE FAILED DURING AIR DATA TEST.  REPLACED RT ADC IAW MM.  ALL TESTS AND INDICATIONS NORMAL.
